MathSciNet Relay Station
MathSciNet bibliographic data
MR2565808 60G40 (60J60)
Lempa, Jukka A note on optimal stopping of diffusions with a two-sided optimal rule. Oper. Res. Lett. 38 (2010), no. 1, 11–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement